MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1760KPK 670G PATHWAY BLACK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-1760KPK
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they got critical pump error.Customer blood glucose reading was unknown.Troubleshoot was performed.Customer reports they received the open book image on the pump screen.Insulin pump will be returning for analysis.
 
Additional Manufacturer Narrative
Pump was received with a cracked retainer ring.Pump alarmed a critical pump error (open book image) during power up.Pump unable to perform the displacement test, rewind test, prime/seating test, basic occlusion test, force sensor test, occlusion test, sleep current measurement test, active current measurement test and self test due to critical pump error (open book image) alarm.Pump was cut open to perform visual inspection and found moisture damage on the pcba 1, pcba 2, force sensor and motor home switch.Successfully utilized thus to download history files and traces and successfully redownloaded firmware using crest, however, pump failed to enter recovery mode preventing redownload of history files and traces using thus.Pump error 63 (variable 21) was found in the history files on (b)(6) 2020 14:17:03.000 due to a hardware error.Pump error 4 was found in the history files on (b)(6) 2020 14:17:03.000.Unable to do the force sensor zero offset test due to moisture damage to the flex connector.Test p-cap and reservoir locked properly into reservoir compartment during testing, however, a cracked retainer ring was noted during inspection.The following were noted during visual inspection: corroded battery tube, corroded home switch, battery tube threads - cracked, cracked case, scratched case, cracked keypad overlay, missing display window/cover, cracked case (battery tube), cracked belt clip rails, pillowing keypad overlay, keypad overlay texture damage, label damage (serial number label faded and stained) and cracked retainer.Critical pump error (open book image) alarm confirmed due to moisture damage.Pump exposed to moisture confirmed at the electronic stack and motor assembly.Unable to redownload the history files and traces.Cracked retainer ring damage was confirmed.Pump error 63 was confirmed due to a hardware error.Pump error 4 was confirmed due to a pump error 63.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
KIT MMT-1760KPK 670G PATHWAY BLACK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
Manufacturer Contact
gerwin de graaff
ceiba norte ind. park #50 road
juncos 00777--386
8185464805
MDR Report Key10031500
Report Number2032227-2020-114341
Device Sequence Number2553935
Product Code OZP
UDI-Device Identifier00763000096984
UDI-Public(01)00763000096984
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1760KPK
Device Catalogue NumberMMT-1760KPK
Device Lot NumberHG2H10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2020
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date05/06/2020
Supplement Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0956-2020
Patient Sequence Number1
Patient SexUnknown